MathSciNet Relay Station
MathSciNet bibliographic data
MR1433797 (97k:65024) 65C99 (33C55 47G30 47N40 65R99)
Cui, Jianjun; Freeden, Willi Equidistribution on the sphere. SIAM J. Sci. Comput. 18 (1997), no. 2, 595–609.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement